# SDR ASAA2021090435880

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 18,622 hours, 6,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 OUTSIDE EMERGENCY DOOR LIGHT INOP DURING LL2. GROUNDED - YES. RELAMPED L2 OUTSIDE EMERGENCY DOOR LIGHT PER B737-900 AMM 33-51-04. OPS CHECK IS GOOD.
